MathSciNet Relay Station
MathSciNet bibliographic data
MR2785105 92D30 (35Q92)
Wang, Weiming; Lin, Yezhi; Wang, Hailing; Liu, Houye; Tan, Yongji Pattern selection in an epidemic model with self and cross diffusion. J. Biol. Systems 19 (2011), no. 1, 19–31.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement